Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 29, NWS Milwaukee, WI

March 30, 2005Milwaukee County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Mar 30, 2005, 7:20 PM CST for Milwaukee County, Waukesha County, Wisconsin. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2005, 7:20 PM CST (01:20 UTC)
Expired
Mar 30, 2005, 8:19 PM CST
In force
59 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Milwaukee County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 33 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 2:15 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2005-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2005-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1332 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 310120
SVRMKX
WIC079-133-310215-
/O.NEW.KMKX.SV.W.0029.050331T0120Z-050331T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
720 PM CST WED MAR 30 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAUKESHA COUNTY IN SOUTHEAST WISCONSIN
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 815 PM CST

* AT 718 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 12 MILES SOUTH OF MUKWONAGO...OR ABOUT 6 MILES
  SOUTH OF EAST TROY...AND MOVING NORTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MUKWONAGO AND NORTH PRAIRIE AROUND 730 PM CST...
  BIG BEND AND WALES AROUND 735 PM CST...
  NEW BERLIN...WAUKESHA...AND GREENFIELD AROUND 740 PM CST...
  BROOKFIELD AROUND 745 PM CST...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4286 8851 4284 8765 4320 8768 4318 8836

$$

HENTZ
3 follow-up statements
000 
WWUS53 KMKX 310123
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
723 PM CST WED MAR 30 2005

WIC079-133-310215-
/O.CON.KMKX.SV.W.0029.000000T0000Z-050331T0215Z/
WAUKESHA-MILWAUKEE-
723 PM CST WED MAR 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM CST FOR
MILWAUKEE AND WAUKESHA COUNTIES...

AT 718 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 12 MILES SOUTH OF MUKWONAGO...OR ABOUT 8 MILES SOUTHEAST OF
EAST TROY...MOVING NORTHEAST AT 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BIG BEND BY 730 PM CST
  MUSKEGO BY 735 PM CST
  NEW BERLIN AND HALES CORNERS BY 740 PM CST
  ELM GROVE...BROOKFIELD...WAUWATOSA AND WEST ALLIS BY 745 PM CST
  BUTLER AND MENOMONEE FALLS BY 750 PM CST

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4286 8851 4284 8765 4320 8768 4318 8836

$$

WOOD
000 
WWUS53 KMKX 310153
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
749 PM CST WED MAR 30 2005

WIC079-133-310215-
/O.CON.KMKX.SV.W.0029.000000T0000Z-050331T0215Z/
WAUKESHA-MILWAUKEE-
749 PM CST WED MAR 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM CST FOR
MILWAUKEE AND WAUKESHA COUNTIES...

AT 745 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BIG BEND...OR ABOUT NEAR MUSKEGO...MOVING NORTHEAST AT
40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BIG BEND AND MUSKEGO BY 745 PM CST
  NEW BERLIN AND HALES CORNERS BY 755 PM CST
  ELM GROVE...BROOKFIELD...WEST ALLIS AND WEST MILWAUKEE BY 800 PM   
  CST
  WAUWATOSA AND MILWAUKEE BY 805 PM CST

ANOTHER SEVERE STORM WAS LOCATED FROM WAUWATOSA TO WHITEFISH 
BAY...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL AFFECT CENTRAL AND 
NORTHERN MILWAUKEE COUNTY THROUGH 815 PM.

AT 743 PM CST...A TRAINED SPOTTER REPORTED THREE QUARTER INCH 
DIAMETER HAIL 3 MILES WEST OF MUSKEGO.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4286 8851 4284 8765 4320 8768 4318 8836

$$

WOOD
000 
WWUS53 KMKX 310219
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CST WED MAR 30 2005

WIC079-133-310228-
/O.EXP.KMKX.SV.W.0029.000000T0000Z-050331T0215Z/
WAUKESHA-MILWAUKEE-
818 PM CST WED MAR 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE AND WAUKESHA
COUNTIES EXPIRED AT 815 PM CST...

THE STORMS THAT PROMPTED THE WARNING FOR MILWAUKEE AND WAUKESHA 
COUNTIES HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING FOR MILWAUKEE AND WAUKESHA COUNTIES HAS BEEN 
ALLOWED TO EXPIRE.

LAT...LON 4286 8851 4284 8765 4320 8768 4318 8836

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:30 PM CST, 4 hours 50 minutes earlier.

Area forecast discussion, Mar 30, 2:30 PM CST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
230 PM CST WED MAR 30 2005

.DISCUSSION...FCST FOCUS ON SEVERE WEATHER POTENTIAL IN SHORT TERM.

CYCLONE APPARENT IN LATEST WATER VAPOR LOOPS OVER CENTRAL IOWA HAS
GENERATED AN ARC OF CONVECTION ACROSS NORTHERN/EASTERN IOWA AND
WESTERN ILLINOIS EARLY THIS AFTERNOON WITH AN ISOLATED CLUSTER NOW
OVER DANE & COLUMBIA COUNTIES. COLD AIR ADVECTION ASSOCIATED WITH A
NEGATIVELY TILTED VORTICITY MAXIMUM ALOFT...IN CONCERT WITH LOW-LEVEL
WARM ADVECTION...HAS AIDED IN STEEPENING LAPSE RATES SIGNIFICANTLY
AHEAD OF SURFACE FRONTAL BOUNDARY. PER LATEST SPC MESOANALYSIS...THE
LAPSE RATES IN THE 0-3KM AGL LAYER ARE BETWEEN 8 AND 9 C/KM. THIS
WILL BE SUPPORTIVE OF RAPID STORM GROWTH THROUGH THE AFTERNOON HOURS
IN THE WARM SECTOR. MIXED LAYER CAPE VALUES 500-1000 J/KG WILL
PERSIST THROUGH THE EARLY EVENING HOURS IMMEDIATELY IN ADVANCE OF THE
FRONTAL BOUNDARY WITH DEEP LAYER SHEAR VALUES OF APPROXIMATELY 35-45
KNOTS IN THE WESTERN CWA AND 45-55 KNOTS IN THE EASTERN CWA...WHERE
THE UPPER LEVEL JET WILL BE POSITIONED. AS A RESULT CONDITIONS WILL
CONTINUE TO BE SUPPORTIVE OF SEVERE WEATHER THROUGH 01-02 UTC WHEN
STORMS ARE EXPECTED TO MOVE OUT OF THE AREA. THUS FAR LARGE HAIL HAS
BEEN THE PRIMARY THREAT WITH THE STORMS ALTHOUGH DAMAGING WINDS WILL
BECOME POSSIBLE PARTICULARLY WITH EVOLUTION OF MULTICELLULAR STORMS
AND A WELL MIXED SUB-CLOUD LAYER. STRONG TO SEVERE WIND REPORTS ARE
ALREADY FILTERING IN FROM IOWA. ISOLATED TORNADOES CANNOT BE RULED
OUT GIVEN STRONG BACKED SURFACE FLOW AND 0-3KM AGL HELICITIES OF 150-
200 M**2/S**2 BUT HIGHER LCLS MAY BE A NEGATING FACTOR.

THE LOW WILL EXIT OUT OF NORTH-CENTRAL WISCONSIN INTO EASTERN LAKE
SUPERIOR OVERNIGHT INTO THURSDAY MORNING. A TIGHTENING PRESSURE
GRADIENT BEHIND THE LOW WILL PRODUCE GUSTY WINDS IN THAT PERIOD...
POSSIBLY INTO THE 35-40 MPH RANGE...MAINLY IN THE EASTERN HALF OF
THE AREA. SHOWERS WILL BECOME LESS NUMEROUS WITH TIME IN WRAPAROUND
HIGH RH PLUME AND END FROM WEST TO EAST THURSDAY AFTERNOON.

COOLER TEMPERATURES WILL FILTER INTO THE AREA FOR THURSDAY AND
FRIDAY ON NORTHERLY WINDS BEFORE ANOTHER WARMUP THIS WEEKEND INTO
EARLY NEXT WEEK. TROUGHINESS OVER THE WESTERN CONUS MONDAY WITH
BROAD RIDGING OVER THE EAST WILL ALLOW FOR WARM AND MOIST AIR TO
MAKE A RETURN NORTHWARD OVER THE MISSISSIPPI RIVER VALLEY. ANOTHER
LOW PRESSURE SYSTEM WILL APPROACH LATE MONDAY THROUGH WEDNESDAY AND
SHOULD PROVIDE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH 106 UNTIL 8 PM CST
FOR WIZ046-047-051-056>058-062>064-067>069.

EISE
Hazardous weather outlook, Mar 30, 3:00 PM CST, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CST WED MAR 30 2005

WIZ046-047-051-052-056>060-062>072-311100-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
300 PM CST WED MAR 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR THE REST OF
THIS AFTERNOON AND EVENING OVER SOUTH CENTRAL AND SOUTHEAST
WISCONSIN. THE MAIN THREATS WILL BE STRONG DAMAGING WINDS IN EXCESS
OF 65 MPH...LARGE HAIL COVERING THE GROUND UP TO 2 INCHES IN
DIAMETER...AND ISOLATED TORNADOES.

SEVERE THUNDERSTORMS WILL SHOULD COME TO AN END ALONG AND WEST OF
INTERSTATE 90 BY 800 PM CST. AREAS EAST OF INTERSTATE 90 INCLUDING
THE LAKE MICHIGAN WATERS SHOULD SEE THE SEVERE WEATHER GRADUALLY END
BETWEEN 1000 AND 1100 PM CST.

WARM AND MOIST UNSTABLE AIR COMBINED WITH STRONG WINDS AT UPPER
LEVELS...AND A POTENT SURFACE LOW MOVING FROM NORTHEAST IOWA INTO
WESTERN WISCONSIN...WILL PRODUCE SEVERE WEATHER AND STRONG SURFACE
WINDS THROUGH THE EVENING HOURS ACROSS SOUTHERN WISCONSIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR THE REST OF THIS AFTERNOON AND
EVENING.

EISE

In the hours before

Special weather statement, Mar 30, 5:46 PM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
546 PM CST WED MAR 30 2005

LMZ643>646-WIZ046-047-051-052-056>060-062>072-310030-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-
NORTH POINT LIGHTHOUSE TO WIND POINT-OZAUKEE-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-RACINE-ROCK-SAUK-SHEBOYGAN-
SHEBOYGAN WI TO PORT WASHINGTON-WALWORTH-WASHINGTON-WAUKESHA-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
546 PM CST WED MAR 30 2005

...TORNADO WATCH NUMBER 106 IN EFFECT FOR SOUTH CENTRAL WISCONSIN
AND DODGE AND FOND DU LAC COUNTIES IN SOUTHEAST WISCONSIN UNTIL 8
PM.

SCATTERED STRONG THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL
AND SOUTHEAST WISCONSIN THROUGH AT LEAST 8 PM. THE STRONGEST STORMS
WILL AFFECT NORTHERN FOND DU LAC COUNTY...SHEBOYGAN COUNTY AND
OZAUKEE COUNTY THROUGH AT LEAST 7 PM. THESE STORMS WILL BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS AT TIMES.

THE REMAINDER OF THE STORMS ACROSS SOUTHERN WISCONSIN WILL BE
ASSOCIATED WITH PEA SIZE HAIL AND GUSTY WINDS TO 40 MPH.

STAY TUNE TO NOAA WEATHER RADIO FOR SEVERE WEATHER WARNINGS.

GEHRING
Local storm report, Mar 30, 5:56 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
556 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     5 N SLINGER             43.40N 88.29W
03/30/2005                   WASHINGTON         WI   FIRE DEPT/RESCUE

            TWO FARM BUILDINGS TOTALLY DEMOLISHED. TWO FARM BUILDINGS
            PARTIALLY DAMAGED. AT 5115 HWY. 83 IN SAINT LAWRENCE.

&&

GDAVIS
Special weather statement, Mar 30, 6:05 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
605 PM CST WED MAR 30 2005

LMZ643>646-WIZ046-047-051-052-056>060-062>072-310100-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-
NORTH POINT LIGHTHOUSE TO WIND POINT-OZAUKEE-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-RACINE-ROCK-SAUK-SHEBOYGAN-
SHEBOYGAN WI TO PORT WASHINGTON-WALWORTH-WASHINGTON-WAUKESHA-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
605 PM CST WED MAR 30 2005

...TORNADO WATCH NUMBER 106 IN EFFECT FOR SOUTH CENTRAL WISCONSIN
AND DODGE AND FOND DU LAC COUNTIES IN SOUTHEAST WISCONSIN UNTIL 8
PM.

CLUSTER OF THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL AND
SOUTHEAST WISCONSIN THROUGH AT LEAST 8 PM. THE STRONGEST STORMS WILL
AFFECT DANE...JEFFERSON...GREEN AND ROCK COUNTIES THROUGH AT LEAST 730
PM. THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS
AT TIMES.

THE REMAINDER OF THE STORMS ACROSS SOUTHERN WISCONSIN WILL BE
ASSOCIATED WITH PEA SIZE HAIL AND GUSTY WINDS TO 40 MPH.

STAY TUNE TO NOAA WEATHER RADIO FOR SEVERE WEATHER WARNINGS.

GEHRING
Local storm report, Mar 30, 6:30 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
630 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND DMG     9 NE SUN PRAIRIE        43.28N 89.11W
03/30/2005                   DANE               WI   LAW ENFORCEMENT

            2 BARNS DAMAGED AT INTERSECTION OF HWY 89 AND MUELLER
            ROAD.

&&

GDAVIS
Special weather statement, Mar 30, 6:50 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
650 PM CST WED MAR 30 2005

LMZ643>646-WIZ046-047-051-052-056>060-062>072-310200-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-
NORTH POINT LIGHTHOUSE TO WIND POINT-OZAUKEE-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-RACINE-ROCK-SAUK-SHEBOYGAN-
SHEBOYGAN WI TO PORT WASHINGTON-WALWORTH-WASHINGTON-WAUKESHA-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
650 PM CST WED MAR 30 2005

...TORNADO WATCH NUMBER 106 CANCELLED FOR FOND DU LAC...GREEN
LAKE...MARQUETTE...COLUMBIA...SAUK...IOWA...LAFAYETTE AND GREEN
COUNTIES.

...TORNADO WATCH NUMBER 106 REMAINS IN EFFECT FOR
DODGE...JEFFERSON...DANE AND ROCK COUNTIES UNTIL 8 PM.

A LINE OF THUNDERSTORMS OVER EASTERN COLUMBIA AND EASTERN DANE
COUNTIES WILL MOVE EAST AND REACH A LINE FROM ROSENDALE IN FOND DU
LAC COUNTY TO JUNEAU IN DODGE COUNTY AROUND 730 PM. PEA SIZE HAIL
AND GUSTY WINDS TO 40 MPH MAY ACCOMPANY THESE STORMS.

OTHER SHOWERS AND STORMS WILL MOVE INTO KENOSHA AND RACINE COUNTIES
AFTER 7 PM AND LAST THROUGH 9 PM. PEA SIZE HAIL AND GUSTY WINDS TO
40 MPH MAY ALSO BE POSSIBLE WITH THESE STORMS.

STAY TUNE TO NOAA WEATHER RADIO FOR SEVERE WEATHER WARNINGS.

GEHRING
Special weather statement, Mar 30, 7:13 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
713 PM CST WED MAR 30 2005

LMZ643>646-WIZ046-047-051-052-056>060-062>072-310230-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-
NORTH POINT LIGHTHOUSE TO WIND POINT-OZAUKEE-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-RACINE-ROCK-SAUK-SHEBOYGAN-
SHEBOYGAN WI TO PORT WASHINGTON-WALWORTH-WASHINGTON-WAUKESHA-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
713 PM CST WED MAR 30 2005

...TORNADO WATCH NUMBER 106 REMAINS IN EFFECT FOR
DODGE...JEFFERSON...DANE AND ROCK COUNTIES UNTIL 8 PM.

STRONG TO SEVERE THUNDERSTORMS OVER NORTHEAST ILLINOIS WILL AFFECT
WALWORTH...RACINE AND KENOSHA COUNTIES THROUGH AT LEAST 830 PM. THE
STORMS WILL LIKELY PUSH INTO SOUTHERN WAUKESHA AND SOUTHERN
MILWUAKEE COUNTIES BETWEEN 745 PM AND 8 PM. SEVERE HAIL AND DAMAGING
WINDS BY BE POSSIBLE WITH THESE STORMS.

A CLUSTER OF SHOWERS AND THUNDERSTORMS OVER GREEN LAKE AND WESTERN
DODGE COUNTIES WILL MOVE NORTHEAST AND AFFECT DODGE COUNTY THROUGH
740 PM AND AFFECT FOND DU LAC COUNTY THROUGH 8 PM. PEA SIZE HAIL AND
GUSTY WINDS TO 30 MPH MAY ACCOMPANY THESE STORMS.

STAY TUNE TO NOAA WEATHER RADIO FOR SEVERE WEATHER WARNINGS.

GEHRING

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 6:21 PM CSTSpecial Marine WarningMKX54 min
Mar 30, 7:10 PM CSTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth71 min
Mar 30, 7:16 PM CSTSpecial Marine WarningMKX89 min
Mar 30, 8:35 PM CSTSpecial Marine WarningMKX85 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.